First of all.........Thank you for always being there for me and everyone on this forum. Your a Saint in my book girl !
Ok took 4 pills at 3 this morning. So 8 mgs. About an hour after taking them I threw my guts up, but I was not feeling well when I woke up. After getting sick I felt really good. Now what seems to be happening to Magi and myself, is we keep getting hit with waves of sleepiness. Driving back from airport no fun. They just seem to come and go. They hit hard and feel like I will just nod off with no warning. Did you have this ? It seems that if I am up moving around it's ok, but just even sitting here typing .....feel like my head might just hit the desk.
I just took another pill so I'm at 10 mgs now. Any thoughts or input are greatly appreciated.
I dont know much about Sub.....actually not anything really aside from what Ive read here but usually skip over the in depth posts on Sub since Ive never used it. But maybe your dose is too high? THat would be my guess. Hope you guys feel better soon! hang in there!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.